# SDR FDEA201507142213

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 577 hours, 12,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Damaged
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT FRAME AT BS 1721, LONGERON 12L FOUND DAMAGED.  REPAIRED IAW SRM 53-00-07-2R FIGURE 201 REPAIR 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
